# SDR ASAA2022100140225

- Difficulty date: October 1, 2022
- Submitted: October 11, 2022
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 57,542 hours, 16,985 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Part number: 141A541013
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD MAIN CABIN FLOOR SUPPORT, STRAP UPPER SKIN HAS CORROSION AROUND FSTNR HOLE, LBL-13, BS326. GROUNDED - YES. REMOVED CORROSION ON FLOOR SUPPORT AT STA. LBL-13 BS326,ORIGINAL THICKNESS .080 REMAINING THICKNESS .054 REMOVED .026 FOUND TO BE OUT OF LIMITS PER B737-800 SRM 53-10-51-1A-1, REMOVED, LOCATED & DRILL. AND INSTALLED NEW FLOOR SUPPORT P/N 141A5410-13 PER B737-800 SRM 51-40-02 BOEING DRAWING# 141A5400 SHEET 27.
